# SDR AALA20110529TUL09

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS TWO PLACES ON LEFT CUSP STATION 222.  INSTALLED CUSP SHEET AND DOUBLER AT STATIONS 218 TO 317 LEFT SIDE PER AARD 51-10-00-5.
